MAUDE Adverse Event Report: NEUROPACE, INC. NEUROPACE RNS SYSTEM

NEUROPACE, INC. NEUROPACE RNS SYSTEM
Model Number DL-344-10-K
Medical Device Problem Codes Signal Artifact/Noise (1036); Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) -the explanted lead was not returned to neuropace for analysis.Review of the rns neurostimulator ecogs and lead impedances confirmed that the ecog data were suggestive of a potential lead break.
 
Event or Problem Description
In (b)(6) 2017 a review of the ecog data suggested a possible lead break on the right depth lead.In response to the signal changes, adjustments were made to the responsive stimulation settings at that time.The family did not report any information regarding seizure-related trauma or other potential causal factors resulting in the lead break.The family decided to wait to replace the affected lead until the patient underwent a routine device replacement; at which time the affected lead was explanted and a new depth lead was implanted and connected to the rns neurostimulator without complication.

Brand Name
NEUROPACE RNS SYSTEM
Common Device Name
NEUROPACE RNS SYSTEM
Manufacturer (Section D)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
MDR Report Key8925817
Report Number3004426659-2019-00039
Device Sequence Number1978502
Product Code PFN
UDI-Device Identifier00855547005014
UDI-Public010085554700501417190510
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P100026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberDL-344-10-K
Device Catalogue Number1007607
Device Lot Number22188-1-1-1
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/25/2019
Initial Report FDA Received Date08/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age29 YR